# SDR HEER20150409001

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53121
- Aircraft time: 2,882 hours
- Engine: Allsn 250C47B
- Engine time: 2,843 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP72926
- Condition: Spalled
- Location: Nr 5
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 3-20-15 DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITS SEVERELY SPALLED BALLS, OUTER RACE AND DAMAGED SEPERATOR.  INSTALLED NEW N R5 BEARING.  PART WILL BE RETURNED TO ROLLS ROYCE FOR FURTHER EVALUATION.
